MathSciNet Relay Station
MathSciNet bibliographic data
MR1096211 (92m:42032) 42C10 (33C10 33C45 42A20)
Guadalupe, J. J.; Pérez, M.; Ruiz, F. J.; Varona, J. L. Two notes on convergence and divergence a.e. of Fourier series with respect to some orthogonal systems. Proc. Amer. Math. Soc. 116 (1992), no. 2, 457–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement